# SDR SWAA2024120656744

- Difficulty date: November 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED FLOOR STRUCTURE BS 294.5 TO BS 312 AND RBL 12 WL 208.1 AT FWD GALLEY AREA 2024-686164<[01] REPLACED INTERCOSTAL-PANEL BREAK AND FASTENERS LOCATED FLOOR STRUCTURE BS 294.5 TO BS 312 AND RBL 12 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG: 141A5400 SHEET: 8 REV: - .;[02] CORRECTED STEP # 1REPLACED INTERCOSTAL-PANEL BREAK AND FASTENERS LOCATED FLOOR STRUCTURE BS 294.5 TO BS 312 AND RBL 12 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG: 141A5400 SHEET: 8 REV: - SEE INDIVIDUAL SING-OFF BELOW;[03] REPLACED INTERCOSTAL-PANEL BREAK AND FASTENERS LOCATED FLOOR STRUCTURE BS 294.5 TO BS 312 AND RBL 12 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG: 141A5400 SHEET: 8 REV: - SEE INDIVIDUAL SING-OFF BELOW
